# SDR QXEA2010121000865

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - SEAT TRACK 24 HAS AREAS OF CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED AND INSTALLED NEW TRACK IAW SRM 51-42-05 AND 51-42-45.
